# SDR IPXA1M70214

- Difficulty date: September 30, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, IN CTR WING TANK, UPPER STRINGER S-9 IS CRACKED AT XCW = -46.5     ACCOMPLISHED STA-SA EA 011-5710-01-A3516, REV A, EO MD11-5710-44775-B.
